Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in upper mid stomach?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Sat, 12 Jul 2014 in Digestion and Bowels
Question: Hi I am a 22 year old female . About a couple days ago I started having pain in my upper mid stomach and today it's gotten really bad it hurts to breath and I'm super bloated and I can't even try to suck my stomach in . I also feel like a burning sensation inside of my stomach.I was wondering what's causing all this pain and bloating in the middle of my stomach .
doctor
Answered by Dr. Deepika Patil 17 minutes later
Brief Answer:
could be gastritis

Detailed Answer:
Hi,

Welcome to HealthcareMagic .

Your symptoms suggest you may be suffering from gastritis most likely. In this the acid production of stomach will be more which reacts with stomach lining and cause burning sensation.

Also it causes indigestion and bloating sensation and other of your symptoms.

If such a patient comes to me I advice them following treatment
1)start with acid inhibitors like pantoprazole with levosulpiride . Levosulpiride reduces bloating sensation. It should be taken 30mins before having breakfast or dinner. Daily twice. You need to complete course of 4weeks.

2)in your diet reduce intake of spicy and oily foods and tea and coffee and alcohol. Try to take as much as possible a bland diet.

3)after eating don't sleep immediately. Keep 2 hrs difference.

4)if you are over weight then reduce weight.


Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...